# SDR GTIA201402101156

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A320-232
- Aircraft serial: 2470
- Aircraft time: 32,385 hours, 15,601 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE AT ACFT LEFT EMERGENCY EXIT.  OVERWING EXIT.  REMOVED LEFT OVERWING EXIT AND CLEANED SEAL.  INSTALLED OVERWING EXIT IAW AMM.
